# SDR SWAA2022080538873

- Difficulty date: July 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1016 BULKHEAD FRAME AT RBL 37 HAS CRACK AT FASTENER HOLE. / [01] REPAIRED IAW EA 22-153-01979;[02] INSPECTED WORK PERFORMED;[03] INSPECTED WORK PERFORMED
